Grzegorz Plebanek
Grzegorz Plebanek
Profesor matematyki, Uniwersytet Wrocławski
Verified email at math.uni.wroc.pl
Title
Cited by
Cited by
Year
A construction of a Banach space C (K) with few operators
G Plebanek
Topology and its Applications 143 (1-3), 217-239, 2004
542004
A note on extensions of asymptotic density
A Blass, R Frankiewicz, G Plebanek, C Ryll–Nardzewski
Proceedings of the American Mathematical Society 129 (11), 3313-3320, 2001
312001
Nonseparable Radon measures and small compact spaces
G Plebanek
Fundamenta Mathematicae 153 (1), 25-40, 1997
261997
The Ascoli property for function spaces and the weak topology of Banach and Fr\'echet spaces
S Gabriyelyan, J Kakol, G Plebanek
arXiv preprint arXiv:1504.04202, 2015
212015
Strictly positive measures on Boolean algebras
M Džamonja, G Plebanek
The Journal of Symbolic Logic 73 (4), 1416-1432, 2008
192008
Representations of ideals in Polish groups and in Banach spaces
P Borodulin-Nadzieja, B Farkas, G Plebanek
The Journal of Symbolic Logic, 1268-1289, 2015
152015
The McShane integral in weakly compactly generated spaces
A Avilés, G Plebanek, J Rodríguez
Journal of Functional Analysis 259 (11), 2776-2792, 2010
152010
On compact spaces carrying random measures of large Maharam type
G Plebanek
Acta Universitatis Carolinae. Mathematica et Physica 43 (2), 87-99, 2002
142002
Between the Lindelöf property and countable tightness
R Frankiewicz, G Plebanek, C Ryll-Nardzewski
Proceedings of the American Mathematical Society 129 (1), 97-103, 2001
132001
Compact spaces that result from adequate families of sets
G Plebanek
Topology and its Applications 65 (3), 257-270, 1995
131995
On sequential properties of Banach spaces, spaces of measures and densities
P Borodulin-Nadzieja, G Plebanek
Czechoslovak mathematical journal 60 (2), 381-399, 2010
122010
On isomorphisms of Banach spaces of continuous functions
G Plebanek
Israel Journal of Mathematics 209 (1), 1-13, 2015
112015
Countable tightness in the spaces of regular probability measures
G Plebanek, D Sobota
arXiv preprint arXiv:1405.2527, 2014
112014
On Efimov spaces and Radon measures
M Džamonja, G Plebanek
Topology and its Applications 154 (10), 2063-2072, 2007
112007
Approximating Radon measures on first-countable compact spaces
G Plebanek
Colloquium Mathematicum 86, 15-23, 2000
112000
On Radon measures on first-countable spaces
G Plebanek
Fundamenta Mathematicae 148 (2), 159-164, 1995
111995
On Pettis integrals with separable range
G Plebanek
Colloquium Mathematicae 64 (1), 71-78, 1993
111993
Extension operators and twisted sums of c0 and C (K) spaces
W Marciszewski, G Plebanek
Journal of Functional Analysis 274 (5), 1491-1529, 2018
102018
On measures on Rosenthal compacta
W Marciszewski, G Plebanek
Journal of Mathematical Analysis and Applications 385 (1), 185-193, 2012
92012
Large families of mutually singular Radon measures
DH Fremlin, G Plebanek
Bull. Polish Acad. Sci. Math 51, 169-174, 2003
92003
The system can't perform the operation now. Try again later.
Articles 1–20